| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577); Aseptic loosening (4883)
| Date of Event |
03/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: catalog: 42502805801, femur trabecular metal cruciate retaining (cr) standard porous, lot: 64884118.Catalog: 42532006401, tibia cemented 5 degree stemmed left size c, lot: 64805233.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee surgery.Subsequently, approximately 2 years and 2 months post implantation, the patient was revised due to rom issues and implant loosening of both components.Attempts have been made, and all available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for these items and the reported part and lot combinations.Medical records were not provided.A definitive root cause cannot be determined.F any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.